Been on viva since '96 for various surgergies & arthritis & fibromyalgia. I want off! I'd have to take a handful just to get some releif. No more! It's my second day, cold turkey, & I'm miserable!!! Anything I can do? PLEASE HELP!!!
Opioid withdrawal stinks-- and there is not a lot you can do about it. There is a technique using Suboxone to lessen the withdrawal, but I have not seen any studies as to whether the misery is lessened, or is just reduced in severity but lengthened in time.
Clonidine is the classic med for withdrawal, but it is no miracle-- it reduces symptoms a small amount. Some people go into detox, but there is not much of a benefit to that approach, as they usually just put people in a bed and let them go through the process. It just takes time.
The main thing is staying off, once the withdrawal ends. Many people relapse as soon as they feel better. Consider dragging yourself to a recovery group when you start to feel better-- it may save you from going through the process again (and again!).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.